Alert archive / California / Red Flag Warnings in 2015

Red Flag Warning 3, NWS Sacramento, CA

August 6, 2015

NWS Sacramento, CA issued this red flag warning at Aug 6, 2015, 9:06 PM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 6, 2015, 9:06 PM PDT (04:06 UTC)
Expired
Aug 7, 2015, 5:00 PM PDT
In force
20 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WWUS86 KSTO 070406
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
906 PM PDT THU AUG 6 2015

...MAIN PUSH OF SHOWERS WITH THUNDERSTORMS WILL SPREAD ACROSS 
THE REGION FROM LATE THIS EVENING THROUGH THE OVERNIGHT HOURS...

A LOW PRESSURE SYSTEM MOVING EASTWARD WILL MOVE OVER THE AREA
TONIGHT AND FRIDAY MORNING WILL BRING SHOWERS WITH THE THREAT OF
THUNDERSTORMS FROM WEST TO EAST OVERNIGHT. THE STORMS WILL
INITIALLY DEVELOP OVER THE WESTERN PORTIONS OF THE SAN JOAQUIN,
SOUTHERN SACRAMENTO VALLEY, DELTA AND INTO LAKE COUNTY AND THEN
SPREAD EAST AND NORTHEAST THROUGH MUCH OF THE VALLEY AND SIERRA.
THE STORMS WILL DIMINISH FRIDAY MORNING FROM WEST TO EAST EXCEPT
OVER THE SIERRA NEVADA. THE MAIN ACTIVITY IS EXPECTED FROM AROUND
I-80 SOUTHWARD BUT SOME SCATTERED SHOWERS AND ISOLATED 
THUNDERSTORMS MAY FORM TO THE NORTH.


CAZ264-071215-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/
/O.NEW.KSTO.FW.W.0003.150807T0406Z-150807T1300Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
906 PM PDT THU AUG 6 2015

...RED FLAG WARNING IN EFFECT UNTIL 6 AM PDT FRIDAY FOR POSSIBLE 
NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONE
264...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 AM PDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 264.

* WIND...NORTHWEST 5 TO 10 MPH.

* HUMIDITY...GOOD RECOVERY EXPECTED.

* THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND 
  INTO EARLY FRIDAY MORNING.

* HIGHEST THREAT... BETWEEN 11 PM AND 6 AM TONIGHT.

* IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE 
  THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM 
  WINDS COULD AFFECT FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ217>219-071215-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/
/O.NEW.KSTO.FW.W.0003.150807T0406Z-150807T1800Z/
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS
COUNTIES BELOW 1000 FT-
906 PM PDT THU AUG 6 2015

...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT FRIDAY FOR POSSIBLE 
NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES
217...218 AND 219...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 217...218 AND 219. 

* WIND...NORTHWEST 5 TO 10 MPH.

* HUMIDITY...GOOD RECOVERY AT LOWER ELEVATIONS.

* THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND 
  INTO FRIDAY MORNING.

* HIGHEST THREAT...BETWEEN 10 PM AND 8 AM.

* IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE 
  THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM 
  WINDS COULD AFFECT FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ216-266-268-071215-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-150807T1800Z/
/O.NEW.KSTO.FW.W.0003.150807T0600Z-150807T1800Z/
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
906 PM PDT THU AUG 6 2015

...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT FRIDAY FOR POSSIBLE 
NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES
216...266 AND 268...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 216...266 AND 268. 

* WIND...NORTHWEST 5 TO 10 MPH.

* HUMIDITY...POORER HUMIDITY RECOVERY OVER THE DRY GRASSY 
  SLOPES ON THE WEST AND EAST SIDES OF THE VALLEY...WITH GOOD 
  RECOVERY AT LOWER ELEVATIONS.

* THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND 
  INTO FRIDAY MORNING.

* HIGHEST THREAT...SOUTHERN AREAS OF THE FIRE WEATHER ZONES
  LISTED.

* IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE 
  THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM 
  WINDS COULD AFFECT FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ220-221-267-269-071215-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-150808T0000Z/
/O.NEW.KSTO.FW.W.0003.150807T0600Z-150808T0000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
906 PM PDT THU AUG 6 2015

...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT FRIDAY FOR POSSIBLE 
NEW FIRE STARTS DUE TO LIGHTNING STRIKES FOR FIRE WEATHER ZONES
220...221...267 AND 269...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES 220...221...267 AND 269. 

* WIND...EAST OR DOWNSLOPE UP TO 10 MPH TONIGHT BECOMING WEST 
  OR UPSLOPE UP TO 10 MPH FRIDAY AFTERNOON. 

* HUMIDITY...MODEST RECOVERY TONIGHT...AND AS LOW AS 20 PERCENT 
  FRIDAY AFTERNOON.

* THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TONIGHT AND FRIDAY.

* IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE 
  THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM 
  WINDS COULD AFFECT FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
2 follow-up statements
611 
WWUS86 KSTO 071156
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
456 AM PDT FRI AUG 7 2015

...THUNDERSTORMS EXPECTED ACROSS NORTHERN SIERRA...

A LOW PRESSURE SYSTEM MOVING EASTWARD OVER THE AREA WILL CONTINUE
TO BRING SHOWERS AND THUNDERSTORMS OVER THE NORTHERN SIERRA,
INCLUDING THE SIERRA FOOTHILLS.

CAZ216>219-266-268-071300-
/O.CAN.KSTO.FW.W.0003.000000T0000Z-150807T1800Z/
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS
COUNTIES BELOW 1000 FT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
456 AM PDT FRI AUG 7 2015

...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS WITH LITTLE
RAINFALL FOR FIRE WEATHER ZONES 216...217...218...219...266 AND
268...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING. 

THUNDERSTORMS HAVE WEAKENED ACROSS THE AREA. LIGHT SHOWERS WILL
CONTINUE TO BE POSSIBLE THROUGH THE MORNING. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ264-071300-
/O.CAN.KSTO.FW.W.0003.000000T0000Z-150807T1300Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
456 AM PDT FRI AUG 7 2015

...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS WITH LITTLE
RAINFALL FOR FIRE WEATHER ZONE 264...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED
FLAG WARNING. 

THUNDERSTORMS HAVE WEAKENED ACROSS THE AREA.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ220-221-267-269-080000-
/O.CON.KSTO.FW.W.0003.000000T0000Z-150808T0000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
456 AM PDT FRI AUG 7 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR THUNDERSTORMS WITH LITTLE RAINFALL FOR FIRE WEATHER
ZONES 220...221... 267 AND 269...

* AFFECTED AREA...FIRE WEATHER ZONES 220...221...267 AND 269. 

* WIND...EAST OR DOWNSLOPE UP TO 10 MPH TONIGHT BECOMING WEST OR
  UPSLOPE UP TO 10 MPH THIS AFTERNOON.

* HUMIDITY...MODEST RECOVERY TONIGHT...AND AS LOW AS 20 PERCENT
  THIS AFTERNOON.

* THUNDERSTORMS...ISOLATED/SCATTERED THUNDERSTORMS TODAY.

* IMPACTS...VERY DRY FUELS AND SPOTTY RAINFALL WILL INCREASE 
  THE THREAT OF FIRE STARTS. GUSTY AND ERRATIC THUNDERSTORM 
  WINDS COULD AFFECT FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
222 
WWUS86 KSTO 080015
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
515 PM PDT FRI AUG 7 2015

CAZ220-221-267-269-080115-
/O.EXP.KSTO.FW.W.0003.000000T0000Z-150808T0000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
515 PM PDT FRI AUG 7 2015

...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR FIRE WEATHER
ZONES 220...221...267 AND 269...

THUNDERSTORMS HAVE WEAKENED OVER AREAS WEST OF THE SIERRA NEVADA
CREST. LINGERING THUNDERSTORMS WITH CLOUD-TO-GROUND LIGHTNING
STRIKES MAY CONTINUE JUST EAST OF THE CREST INTO THE EARLY EVENING
HOURS.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO 
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 6, 3:05 PM PDT, 6 hours 1 minute earlier.

Area forecast discussion, Aug 6, 3:05 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
305 PM PDT THU AUG 6 2015

.SYNOPSIS...
PACIFIC LOW PRESSURE WILL MOVE THROUGH FRIDAY. THUNDERSTORMS WITH
LIMITED PRECIPITATION ARE POSSIBLE TONIGHT AND FRIDAY, INCREASING
FIRE DANGER. DRIER WEATHER OVER THE WEEKEND, THEN A SLIGHT CHANCE
OF AFTERNOON THUNDERSTORMS FORECAST OVER THE NORTHERN MOUNTAINS
TUESDAY/WEDNESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW
NORMAL.

&&

.SHORT TERM DISCUSSION (TODAY THROUGH SUNDAY)...
UNSEASONABLY DYNAMIC PACIFIC UPPER LOW IS APPROACHING THE CENTRAL
CALIFORNIA COAST THIS AFTERNOON. ASSOCIATED BAROCLINIC LEAF IS
SPREADING CLOUDINESS ACROSS THE SOUTHERN TWO THIRDS OF THE
FORECAST AREA. FARTHER NORTH, SKIES ARE MAINLY CLEAR EXCEPT FOR
AREAS OF SMOKE FROM WILDFIRES WHICH WILL CONTINUE TO BE AN ISSUE.

ELEVATED INSTABILITY AND UPPER DIVERGENCE INCREASE OVER INTERIOR
NORCAL THIS EVENING AS LOW NEARS THE COAST AND DEEPENS. ASSOCIATED
VORT MAX LIFTS NORTHWARD THROUGH THE AREA. BEST INSTABILITY IS
DEPICTED FROM ABOUT THE SACRAMENTO AREA SOUTHWARD IN THE CENTRAL
VALLEY AND OVER THE MOUNTAINS FROM WESTERN PLUMAS SOUTHWARD. MODEL
PWS ARE AROUND AN INCH WITH THE NAM AND SLIGHTLY HIGHER WITH THE
GFS. X-SECTIONS SHOWING THE BULK OF MOISTURE IS AROUND 750 MB AND
HIGHER WITH MAX UVM OVER SOUTHERN PORTIONS OF THE CWA FRIDAY
MORNING. POTENTIAL FOR SOME THUNDERSTORMS WITH LITTLE ASSOCIATED
PRECIP EXISTS, LEADING TO INCREASED FIRE CONCERNS. RED FLAG
WARNING IN PLACE FOR SOUTHERN PORTIONS OF THE CWA TO COVER THIS.

UPPER LOW TRACKS ACROSS CENTRAL CAL FRIDAY AS IT FILLS. INSTABILITY
DECREASES INTO THE AFTERNOON WITH LINGERING AFTERNOON SHOWERS OR
THUNDERSTORMS LIMITED TO THE HIGHER TERRAIN. SYNOPTIC COOLING AND
INCREASED ONSHORE FLOW FRIDAY WILL LOWER MAX TEMPS INTO THE 80S
TO LOWER 90S FOR THE CENTRAL VALLEY WITH 60S TO LOWER 80S FOR THE
MOUNTAINS AND FOOTHILLS.

WEAK UPPER RIDGING DEVELOPS LATE FRIDAY FOLLOWED BY BROAD TROUGHING
OFFSHORE OVER THE WEEKEND, THIS WILL RESULT IN DRIER WEATHER WITH
NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES.

PCH

&&
.EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY)

LARGE PACIFIC UPPER LOW DEPICTED OFF THE PACNW COAST EARLY NEXT
WEEK WITH ASSOCIATED TROUGHING EXTENDING SOUTH. RESULTANT
INCREASED ONSHORE FLOW WILL HELP TO MODERATE TEMPERATURES WITH
NEAR TO SLIGHTLY BELOW NORMAL VALUES. MODELS SHOWING DIFFERENT
SOLUTIONS WITH TRACK OF LOW WITH EC KEEPING IT FARTHER NORTH AND
MORE PROGRESSIVE THAN OPER GFS. ALTHOUGH LOW CONFIDENCE ATTM, SOME
INSTABILITY DEPICTED OVER THE COASTAL AND NORTHERN INTERIOR
MOUNTAINS TUE/WED TO WARRANT MENTION OF A SLIGHT CHANCE OF
AFTERNOON SHOWERS/THUNDERSTORMS. APPEARS TO BE MORE STABLE
THURSDAY AS UPPER LOW EXITS THE REGION.

&&

.AVIATION...

UPR LOW APCHS TNGT AND MOVS THRU CNTRL CAL FRI. ISOLD TO SCT
SHWRS/TSTMS POSS OVR INTR NORCAL NXT 24 HRS WITH ISOLD MVFR
CONDS POSS OMTNS. LCL SWLY SFC WNDS TO 30 KTS POSS THRU DELTA TNGT
INTO FRI WITH LCL GSTY WNDS POSS VCNTY OF TSTMS.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 8 PM THIS EVENING TO 11 AM PDT FRIDAY FOR
CARQUINEZ STRAIT AND DELTA-CENTRAL SACRAMENTO VALLEY IN GLENN,
COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-NORTHERN MOTHERLODE
FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-
AMADOR AND ELDORADO UNITS-NORTHERN SAN JOAQUIN VALLEY IN SAN
JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT-NORTHERN SIERRA
FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-
TRINITY AND BUTTE UNITS-NORTHERN SIERRA INCLUDING LASSEN NP AND
PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS
PEAK-GRIZZLY PEAK-BECKWORTH PEAK)-NORTHERN SIERRA INCLUDING THE
TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-SOUTHERN
MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-
TUOLUMNE UNIT-SOUTHERN SACRAMENTO VALLEY IN YOLO-SACRAMENTO FAR
WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT-
STANISLAUS NF WEST OF THE SIERRA CREST.

&&

Nearby

Red Flag Warnings in California, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.